# SDR CALA0300116

- Difficulty date: March 14, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 19,157 hours, 2,211 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CORRODED AT BS 1500, RBL 88. THE SEAT TRACK WAS REPLACED IAW SRM 51-10-2 AND 51-40-02.
